# SDR DALA2024041504463

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 88,598 hours, 40,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: None
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR KNUCKLE KNOCKER DOES NOT EXTEND. OPERATED ALL CABIN DOORS & 2R 2 TIMES IAW AMM 52-11 ALL FUNCTION PROPERLY.
